Item No: 9300631008835
Lemsip Max Cold & Flu Hot Drink sachets provides temporary relief of cold and flu symptoms. Includes the relief of -headache -sore throat -fever -body aches and pains. Each sachet contains Paracetamol 1000mg. Directions: Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. DOSAGE Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours). Do not give to children 12 years and under. Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30 TAPS DA2005JTX
Features & Benefits
- Provides temporary relief of cold and flu symptoms.
- Includes the relief of -headache -sore throat -fever -body aches and pains.
- 10 Sachets
- bvseo_sdk, dw_cartridge, 18.2.0, p_sdk_3.2.0
- CLOUD, getReviews, 0ms
- reviews, product